MAUDE Adverse Event Report: NEURAVI LTD. EMBOGUARD; CATHETER, PERCUTANEOUS, NEUROVASCULATURE

NEURAVI LTD. EMBOGUARD; CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Catalog Number BG8785U
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer ref#: (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.The device was returned to j&j medtech for further evaluation.A non-sterile emboguard 87, 85 cm was received contained in the decontamination pouch.Upon receiving the device, visual inspection was performed, and multiple kinks were noticed along the entire length of the shaft of the emboguard catheter.Microscopic inspection revealed balloon shrinkage and a tear.A device history record (dhr) was performed, and no internal actions were identified.The issue reported regarding the kinked catheter is confirmed.While the complaint event was confirmed, the root cause was not determined.A potential cause of the kink on the returned device could be a tortuous patient anatomy; however, with the limited information reported, this remains speculative.There is no indication that this complaint was as a result of a defect or malfunction of the emboguard device.The balloon tear was not originally reported, and the exact time of occurrence cannot be determined; therefore, it is not considered related to the issue reported.As part of j&j medtech quality process all devices are manufactured, inspected, and released to approved specifications.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no internal action is required.The instructions for use (ifu) provide the following warnings/precautions: ¿ do not torque the balloon guide catheter.This may result in damage to the device.Do not torque the dilator.This may result in damage to the device.Do not advance or withdraw the catheter or dilator against resistance without careful assessment of the cause of resistance using fluoroscopy.If cause cannot be determined, withdraw the catheter/dilator while exercising caution.Movement against resistance may result in damage to vessel or catheter/dilator, e.G.Kinking, or cause patient injury.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
A healthcare professional reported that the distal body of an emboguard 87, 85 cm (product code: bg8785u, lot number: 9728701) was kinked when deployed carotid stent.No patient injury was reported.Additional event information received on 02-may-2026 indicated that the procedure was a combined carotid stenting (cas) and thrombectomy tandem case.The problem occurred at the cas case after the thrombectomy was completed.Recanalization had been achieved.No additional passes were planned when the damage occurred.The device/system had to be removed or replaced to continue the procedure.The event did not result in any undue procedural delay that could be considered clinically significant.The event did not result in patient harm.This was not a direct aspiration first pass technique case.The target vessel/site being treated was the common carotid artery (cca).There was no break in material integrity at the site of the defect, such as cracking or fracture.

Brand Name
EMBOGUARD
Common Device Name
CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Manufacturer (Section D)
NEURAVI LTD.
block 3
ballybritt business park
galway H91 K 5YD
EI  H91 K5YD
Manufacturer (Section G)
LAKE REGION MEDICAL GALWAY
parkmore business park west
county galway H91 C K22
EI   H91 CK22
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key25175278
Report Number3011370111-2026-00060
Device Sequence Number10567308
Product Code QJP
UDI-Device Identifier10886704082736
UDI-Public(01)10886704082736(11)250325(17)270923(10)9728701
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K212340
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberBG8785U
Device Lot Number9728701
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/22/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2026
Initial Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown